# SDR YENA201901230041

- Difficulty date: January 23, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N294JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000185
- Aircraft time: 30,379 hours, 19,391 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 1887, ORH-MCO. LEVEL 1 TRANSIENT ODOR FLIGHT DECK ONLY, DURING LEVEL OFF AT 6,000FT N1 APPROX 33% LASTED APPROX 30 SEC. BURNING SMELL AND FO HAD MINOR EYE IRRITATION; C/W FIM TASK 21-20-00-810-801-A. NO ABNORMAL SMOKE/SMELL IN COCKPIT OR CABIN. RAN BOTH PACKS INDIVIDUALLY WITH ENGS & APU BLEEDS. NO ODOR NOTED PER FIM TASK PAGE 13 BLOCK 7 "TRANSITORY CONDITION OF THE AIR CONDITIONING PACK(S) OR OTHER COMPONENTS" OK FOR SVC.
